# SDR U5QA202306300116

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20213
- Aircraft time: 15,775 hours, 7,025 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, B

## Discrepancy

L ENG EXCEEDANCE ON EICAS IIN FLIGHT AT FL 450. ITT THRESHOLD EXCEEDANCE. STRONG CONTINIOUS VIBRATIONS AND STRONG CONTINIOUS SHAKING OF THE AIRCRAFT. COMPLETED QRH AND ENDED UP SHUTTING THE ENGINE DOWN IN FLIGHT. DECLARED EMERGENCY AND LANDED SINGLE ENGINE.  MX: STANDARD AERO IN WORK AT THIS TIME TO R&R ENGINE.
